# SDR 2024FA0000337

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: General aviation
- Aircraft: N132TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC018
- Aircraft time: 7,307 hours
- Engine: Thielt TAE12501
- Engine time: 1,711 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 057241K029101
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Part time: 1,711 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO EXHAUST MANIFOLD CRACKED ABOUT 2 INCHES LONG.
